# SDR CA090219014

- Difficulty date: February 6, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Engine: Pwa PW206A
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER T/O, THE ENGINE SUFFERED AN UNCOMMANDED DECREASE IN POWER. THE FLIGHT WAS ABORTED AND THE AIRCRAFT RETURNED TO BASE WITHOUT INCIDENT. THE DECREASE IN POWER WAS COMPENSATED BY THE OTHER ENGINE AND AT NO TIME DID THE ENGINE REVERT TO MANUAL NOR WAS THERE ANY FAULT INDICATED ON THE COCKPIT DISPLAY. TROUBLESHOOTING LED TO THE REPLACEMENT OF THE ENGINE HARNESS DUE TO AN ERRATIC TORQUE SIGNAL. POST REPLACEMENT GROUND CHECKS AND TEST FLIGHT WERE ALL NORMAL. MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
